# SDR AALA201907229005

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 24,757 hours, 9,937 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT DECK DOOR LOCKED. CREW UNABLE TO EXIT VIA MANUAL OPERATION/UNLOCK SWITCH/OR KEYPAD. DOOR HANDLE MOVES BUT MAGNETIC STRIKER WILL NOT RELEASE. MAINTENANCE REPORTS COCKPIT LOCK C/B RESET. OPS CHECK VIA MANUAL, SWITCH, AND KEYPAD NORMAL IAW AMM 52-51-00.
